Rinovia M. G. Simanjuntak

Dr. Rinovia M. G. Simanjuntak, S.Si, M.Si.

Asisten Ahli

Fakultas Matematika dan Ilmu Pengetahuan Alam
Institut Teknologi Bandung
Jl. Ganesa 10 Bandung, 40132, Indonesia
Email: rino{at}math.itb.ac.id
Telepon: +62 (22) [2502545]
Fax: +62 (22) [2506450]

Pendidikan

  1. Sarjana : Institut Teknologi Bandung, 1996
  2. Magister : Institut Teknologi Bandung, 1998
  3. Doktor : The University of Newcastle, Australia, 2003

Bidang Penelitian

Publikasi

  1. Susilawati, E.T. Baskoro, Simanjuntak, Total Vertex-Irregularity Labelings for Subdivision of Several Classes of Trees, Procedia Computer Science, 74, (2015), 112-117.
  2. Rinovia Simanjuntak, Saladin Uttunggadewa, Suhadi Wido Saputro, Metric Dimension of Amalgamation of Graphs, Lecture Notes in Comp. Sci., 8986, (2015) 330-337.
  3. Fuad Yasin and Rinovia Simanjuntak, A Heuristic for Distance Magic Labeling, Procedia Comp. Sci., 74, (2015) 100-104.
  4. Welyyanti, E.T. Baskoro, R. Simanjuntak, S. Uttunggadewa, On Locating-Chromatic Number for Graphs with Dominant Vertices, Procedia Computer Science, 74, (2015), 89-92.
  5. Bety Hayat Susantia, A.N.M. Salman, Rinovia Simanjuntak, The rainbow 2-connectivity of the Cartesian product of a cycle and a path, Procedia Computer Science, 4, (2015) 151-154.
  6. Amrullah, E.T. Baskoro, Simanjuntak, S. Uttunggadewa, The Partition Dimension of a Subdivision of a Complete Graph, Procedia Computer Science, 74, (2015), 53-59.
  7. Des Welyyanti, E.T. Baskoro, Simanjuntak, S. Uttuggadewa, The locating-chromatic number of disconnected graphs, Far East J. Math. Sci. 94:2 (2014), 169–182.
  8. W. Saputro, R. Simanjuntak, S. Uttunggadewa, H. Assiyatun, E.T. Baskoro, A.N.M. Salman, M. Baca, The metric dimension of the lexicographic product of graphs, Discrete Mathematics, 313:9 (2013), 1045-1051.
  9. Inayah, R. Simanjuntak, A.N.M. Salman, K.I.A. Syuhada, Super (a,d)-H-antimagic total labelings for shackles of a connected graph, Australasian Journal of Combinatorics, 57 (2013) 127–138.
  10. Welyyanti, E.T. Baskoro, R. Simanjuntak, S. Uttunggadewa, On locating-chromatic number of complete n-ary tree, AKCE Int. J. Graphs Combin., 10:3 (2013), 309-315.
  11. Amrullah, H. Assiyatun, E.T. Baskoro, S. Uttunggadewa, Simanjuntak, The partition dimension for a subdivision of homogeneous caterpillars, AKCE Int. J. Graphs Combin., 10:3 (2013), 317-325.
  12. Asmiati, E.T. Baskoro, H. Assiyatun, D. Suprijanto, Simanjuntak, S. Uttunggadewa, The locating–‐ hromatics number of firecracker graphs, Far East Journal of Mathematical Sciences 63:1 (2012), 11‐23.
  13. Inayah, A.N.M. Salman, R. Simanjuntak, K.I.A. Syuhada, Super (a,d)-cycle-antimagic total labelings for the vertex and edge amalgamation of n copies of  isomorphic cycles, Proceedings of the 3rd International Conferences and Workshops on Basic and Applied Sciences, (2011) 625-629.
  14. Vetra; Simanjutak R;  Baskoro ET, Large bipartite cayley graphs of given degree and diameter, Discrete Mathematics, (2011).
  15. Vetrik T.; Simanjutak R;  Baskoro ET, Large bipartite cayley graphs of given degree and diameter, Discrete Mathematics, (2011).
  16. Iswadi, E.T. Baskoro, R. Simanjuntak, On the metric dimension of corona product of graphs., Far East Journal of Mathematical Sciences (FJMS), (2011).
  17. Baig, A.Q., Ahmad, A., Tri Baskoro, E., Simanjuntak, R, On the super edge-magic deficiency of forests, Utilitas Mathematica, 86, (2011).
  18. Vetrik, R. Simanjuntak, E.T. Baskoro, 2010, Large bipartite Cayley graphs of given degree and diameter, Discrete Mathematics, 311(4) 324-326.
  19. Iswadi, E.T. Baskoro, A.N.M. Salman, R. Simanjuntak, 2010, The resolving graph of amalgamation of cycles, Utilitas Mathematica, 83, 121-132.
  20. Iswadi, E.T. Baskoro, A.N.M. Salman, R. Simanjuntak, 2010, The metric dimension of amalgamation of cycles ,Far East Mathematical Science Journal, 41(1), 19-31.
  21. Inayah, A.N.M. Salman, R. Simanjuntak, On (a,d)-H-antimagic coverings of graphs, J. Combin. Math. Combin. Comput., 71 (2009), 273 – 281.
  22. Ngurah, A.A.G., Baskoro, E.T., Simanjuntak, R., Uttunggadewa, S., On Super edge-magic strength and deficiency of graphs, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) 4535 LNCS, pp. 144-154, 2008.
  23. Miller, M., Simanjuntak, R., Graphs of order two less than the Moore bound, Discrete Mathematics, 308 (13), pp. 2810-2821, 2008.
  24. Iswadi, E.T. Baskoro, R. Simanjuntak, A.N.M. Salman, The metric dimension of graphs with pendant edges, J. Combin. Math. Combin. Comput., 65 (2008), pp. 139-145.
  25. Imron, B. Setiyono, R. Simanjuntak, E.T. Baskoro, Critical set of caterpillar graph for secret sharing scheme, J. Combin. Math. Combin. Comput. 65 (2008), 121-126.
  26. A. Ngurah, E. T. Baskoro, Rinovia Simanjuntak, S. Uttunggadewa, On (super) edge-magic total labelling of subdivision of K 1,3, SUT Journal of Mathematics, 43:2 (2008), 127-136.
  27. A.G. Ngurah, E.T. Baskoro, R. Simanjuntak, On the super edge-magic deficiencies of graphs, Australas. J. Combin., 40 (2008) 3-14, 2007.
  28. Ngurah, A.A.G., Baskoro, E.T., Simanjuntak, R., On the new families of (super) edge-magic graphs, Utilitas Mathematica, 74, pp. 111-120, 2007.

#—rino@math.itb.ac.id—#

Berita Terkait

EnglishIndonesia